Translator Disclaimer
May 2020 A Dirichlet Problem in Noncommutative Potential Theory
Kuang-Ru Wu
Michigan Math. J. 69(2): 369-380 (May 2020). DOI: 10.1307/mmj/1574326882

Abstract

We prove the solvability of a Dirichlet problem for flat hermitian metrics on Hilbert bundles over compact Riemann surfaces with boundary. We also prove a factorization result for flat hermitian metrics on doubly connected domains.

Citation

Download Citation

Kuang-Ru Wu. "A Dirichlet Problem in Noncommutative Potential Theory." Michigan Math. J. 69 (2) 369 - 380, May 2020. https://doi.org/10.1307/mmj/1574326882

Information

Received: 31 May 2018; Revised: 18 March 2019; Published: May 2020
First available in Project Euclid: 21 November 2019

zbMATH: 07244377
MathSciNet: MR4104378
Digital Object Identifier: 10.1307/mmj/1574326882

Subjects:
Primary: 31C05 , 35J25 , 47A56 , 58J32

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • May 2020
Back to Top